Folgen
Tomasz Luczak
Tomasz Luczak
Bestätigte E-Mail-Adresse bei amu.edu.pl - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Random graphs
S Janson, T Luczak, A Rucinski
John Wiley & Sons, 2011
41562011
The birth of the giant component
S Janson, DE Knuth, T Łuczak, B Pittel
Random Structures & Algorithms 4 (3), 233-358, 1993
5281993
Edge weights and vertex colours
M Karoński, T Łuczak, A Thomason
Journal of Combinatorial Theory Series B 91 (1), 151-157, 2004
4162004
The chromatic number of random graphs
T Łuczak
Combinatorica 11 (1), 45-54, 1991
299*1991
Component behavior near the critical point of the random graph process
T Łuczak
Random Structures & Algorithms 1 (3), 287-310, 1990
2921990
Unmodulated spin chains as universal quantum wires
A Wójcik, T Łuczak, P Kurzyński, A Grudka, T Gdala, M Bednarska
Physical Review A 72 (3), 034303, 2005
2832005
Bootstrap percolation on the random graph
S Janson, T Łuczak, T Turova, T Vallier
2142012
The structure of a random graph at the point of the phase transition
T Łuczak, B Pittel, JC Wierman
Transactions of the American Mathematical Society 341 (2), 721-748, 1994
1771994
An exponential bound for the probability of nonexistence of a specified subgraph in a random graph
S Janson, T Luczak, A Rucinski
Random graphs 87, 73-87, 1990
1741990
Size and connectivity of the k-core of a random graph
T Łuczak
Discrete Mathematics 91 (1), 61-68, 1991
1641991
OnK4-free subgraphs of random graphs
Y Kohayakawa, T Łuczak, V Rödl
Combinatorica 17 (2), 173-213, 1997
1621997
Sparse random graphs with a given degree sequence
T Luczak
Random graphs 2, 165-182, 1992
1571992
r (cn, cn, cn)⩽(4+ o (1)) n
T Łuczak
Journal of Combinatorial Theory, Series B 75 (2), 174-187, 1999
1451999
A suboptimal lossy data compression based on approximate pattern matching
T Luczak, W Szpankowski
IEEE transactions on Information Theory 43 (5), 1439-1451, 1997
1361997
The phase transition in a random hypergraph
M Karoński, T Łuczak
Journal of Computational and Applied Mathematics 142 (1), 125-135, 2002
1272002
The induced size-Ramsey number of cycles
PE Haxell, Y Kohayakawa, T Łuczak
Combinatorics, Probability and Computing 4 (3), 217-239, 1995
1261995
Arithmetic progressions of length three in subsets of a random set
Y Kohayakawa, T Łuczak, V Rödl
Acta Arithmetica 75 (2), 133-163, 1996
1201996
On the independence and chromatic numbers of random regular graphs
AM Frieze, T Łuczak
Journal of Combinatorial Theory, Series B 54 (1), 123-132, 1992
1131992
Stochastic structure and nonlinear dynamics of food webs: qualitative stability in a Lotka-Volterra cascade model
JE Cohen, T Łuczak, CM Newman, ZM Zhou
Proceedings of the Royal Society of London. B. Biological Sciences 240 (1299 …, 1990
1081990
Ramsey properties of random graphs
T Luczak, A Ruciński, B Voigt
Journal of Combinatorial Theory, Series B 56 (1), 55-68, 1992
1051992
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20